On zeros of forms over local fields
Alemu, Yismaw
Acta Arithmetica, Tome 45 (1985), p. 163-171 / Harvested from The Polish Digital Mathematics Library
Publié le : 1985-01-01
EUDML-ID : urn:eudml:doc:205963
@article{bwmeta1.element.bwnjournal-article-aav45i2p163bwm,
     author = {Alemu, Yismaw},
     title = {On zeros of forms over local fields},
     journal = {Acta Arithmetica},
     volume = {45},
     year = {1985},
     pages = {163-171},
     zbl = {0567.10016},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav45i2p163bwm}
}
Alemu, Yismaw. On zeros of forms over local fields. Acta Arithmetica, Tome 45 (1985) pp. 163-171. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav45i2p163bwm/